# SDR N6WA2012112901

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 23,547 hours, 16,810 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAILED IN FLIGHT.  R & R THE NR 2 GCU IAW AMM 24-11-07, OP'S CHECK GOOD AT THIS TIME.
